# SDR SWIA202052852

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R BETWEEN FS 319.70 AND FS 333.00 CORRODED.  C-CHECK RO 9/27/2020.  BLENDED OUT CORROSION ON INTERCOSTAL ON OUTBOARD SIDE AROUND ALL OWER FASTENERS HOLES, REF CRJ-700 SRM.  COMPLIED WITH REPAIR, REF MHIRJ REO.  SEE CONTINUATION CARD FOR DETAILS.
